INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Gravitational waves during inflation from a 5D large-scale repulsive gravity model
Autor/es:
LUZ MARINA REYES; CLAUDIA MORENO; JOSÉ EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
ELSEVIER SCIENCE BV
Referencias:
Lugar: Amsterdam; Año: 2012 vol. 717 p. 17 - 17
ISSN:
0370-2693
Resumen:
We investigate, in the transverse traceless (TT) gauge, the generation of the relic background of gravitational waves, generated during the early inflationary stage, on the framework of a largescale repulsive gravity model. We calculate the spectrum of the tensor metric fluctuations of an effective 4D Schwarzschild-de-Sitter metric on cosmological scales. This metric is obtained after implementing a planar coordinate transformation on a 5D Ricci-flat metric solution, in the context of a non-compact Kaluza-Klein theory of gravity. We found that the spectrum is nearly scale invariant under certain conditions. One interesting aspect of this model is that it is possible to derive the dynamical field equations for the tensor metric fluctuations, valid not just at cosmological scales, but also at astrophysical scales, from the same theoretical model. The astrophysical and cosmological scales are determined by the gravity- antigravity radius, which is a natural length scale of the model, that indicates when gravity becomes repulsive in nature.
rds']